# SDR 97ZZZX3992

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N295L
- Make and model: Amtr LASER200
- Aircraft serial: 002
- System (JASC): 5751 · Ailerons
- Part: Spade
- Condition: Broke
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON SPADE BENT AND BROKE JUST ABOVE TIG WELD.
